# SDR IXXA0300012O

- Difficulty date: February 4, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 83,015 hours, 23,682 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Pump
- Part time: 83,015 hours, 23,682 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CREW NOTED HYD QTY DROPPING ABNORMALLY.  CREW COMPLETED ABNORMAL CHECKLIST AND PROCEEDED TOWARDS QPG.  WHILE ON FINAL APPROACH, AFTER ADVISING QPG ATC OF ABNORMAL CHECKLIST COMPLETION.  QPG ATC DENIED LANDING CLEARANCE.  CREW ELECTED TO PROCEED TO ALTERNATE AIRPORT AND MADE AN UNEVENTFUL LANDING.  INSPECTION REVEALED NO INDICATION OF ANY HYD LEAK.  SYSTEM OPERATIONALLY CHECKED NORMAL.  JUST PRIOR TO DEPARTURE MAINTENANCE NOTED STATIC HYD LEAK AT NR 2 ENGINE DRIVEN HYD PUMP OUTPUT AREA.  REPLACED O-RINGS AND SYSTEM LEAK CHECKED GOOD.  ALL WORK COMPLETED PER APPLICABLE MANUALS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
